# SDR COMA0770017

- Difficulty date: February 20, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 10,476 hours, 7,768 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG6700950093
- Part serial: 00137
- Condition: Failed
- Location: A/C Bay
- Part time: 4,144 hours, 2,852 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5044 - DURING TAXI F/A REPORTED SMOKE IN CABIN, THEN RIGHT PACK AUTO FAIL CAUTION MESSAGE.  A/C RETURNED TO GATE.  REMOVED AND REPLACED RIGHT PACK ACM.
